# SDR ASOA2014012409809

- Difficulty date: January 23, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 26,845 hours, 18,554 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HARD TO OPEN.  HANDLE STICKS AT .5 OPEN.  LUBRICATED & PERFORMED OPS CHECK OF SERVICE DOOR IAW AMM 52-49-00.  CHECKED GOOD AT THIS TIME.
